# SDR A6WA202109277889

- Difficulty date: September 10, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 37,939 hours, 36,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: NPN
- Part serial: NSN
- Condition: Dented
- Location: Fs 682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS682.00 TO FS700.00 AND S22R TO S23R FOUND NEXT TO AN AN EXISTING DOUBLER REPAIR WITH A DISTANCE OF 1.70Ï¿½ AWAY.     ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED DOUBLER REPAIR TO THE AFT FUSELAGE SKIN BY REMOVING EXISTING DOUBLER  AT FS682.00 - FS700 AND S21R TO S22R AND INSTALLED LARGER NEW DOUBLER AT FS682.00 TO FS700.00 AND S21R TO S23R. DENT DIMENSION L = 0.150Ï¿½ X W = 0.100Ï¿½ X D = 0.001Ï¿½. CUTOUT DIMENSIONS L= 17.00Ï¿½ X W = 4.800Ï¿½. FABRICATED DOUBLER DIMENSIONS L = 21.250Ï¿½ X W = 12.60Ï¿½ FROM 0.063Ï¿½ CLAD ALUMINUM. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 53-00-31 REV 38, SKIN-PLATING Ï¿½ REPAIR NO. 3 - EXTERNAL NON-FLUSH PERMANENT REPAIRS -  NON PRESSURIZED AREA.
